# SDR FDEA201508172584

- Difficulty date: August 17, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE, WING SIDE, ACTUATOR INBD HOLE SURFACE CORROSION.  CORROSION REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-09.  EXISTING THICKNESS 0.328", MATERIAL REMOVED 0.013", REMAINING THICKNESS 0.315", MINIMUM ALLOWABLE THICKNESS 0.320".  REPAIR SHIM FABRICATED & INSTALLED IAW EA 1-5750-T0319681 PART 1 STEP 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
